Contribution to Books

S. Cosma, G. Salvadori, and P. Schwizer. "Too small to be compliant?  size and scale economies in the compliance cost structure of italian banks".In A. Carretta and G. Mattarocci, editors, Financial Systems in Troubled Waters, Routledge International Studies in Money and Banking, chapter 12, pages 219-240. Taylor & Francis, London, 2013. ISBN: 978-0-415-62879-2.

G. Salvadori and C. De Michele. "Multivariate extreme value methods". In A. AghaKouchak, D. Easterling, K. Hsu, S. Schubert, and S. Sorooshian, editors, Extremes in a Changing Climate, volume 65 of Water Science and
Technology Library, chapter 5, pages 115-162. Springer Science & Business Media, Dordrecht, 2013. ISBN 978-94-007-4479-0.

G. Salvadori. "Extreme value theory". In P. Bobrowsky, editor, Encyclopedia of Natural Hazards, Encyclopedia of Earth Sciences Series, Springer Science & Business Media, Dordrecht, 2013. ISBN 978-94-007-0263-9.



 J. Feldvoss, S. Siciliano, Th. Weigel: "Outer restricted derivations of nilpotent restricted Lie algebras", Proc. Amer. Math. Soc. 141 (2013), 171-179

J. Feldvoss, S. Siciliano, Th. Weigel: "Split abelian chief factors and first degree cohomology for Lie algebras", J. Algebra 382 (2013), 303-313.

S. Siciliano, H. Usefi: "Lie identities on symmetric elements of restricted enveloping algebras", Israel J. Math. 195 (2013), 999-1012.

S. Siciliano, H. Usefi: "Lie solvable enveloping algebras of characteristic two", J. Algebra 382 (2013), 314-331.

Computer Science

V. Bilò, A. Celi, M. Flammini, V. Gallotti: “Social Context Congestion Games”, Theoretical Computer Science, 514: 21-35, 2013. Special Issue: Graph Algorithms and Applications: in Honor of Professor Giorgio Ausiello.

V. Bilò, I. Caragiannis, A. Fanelli, G. Monaco: “Improved Lower Bounds on the Price of Stability of Undirected Network Design Games”, Theory of Computing Systems, 52(4): 668-686, 2013.


G. Calvaruso, D. Perrone: "Geometry of Kaluza-Klein metrics on the sphere S3", Annali di Mat. Pura e Appl. 192 (5), (2013), 879-900

G. Calvaruso, D. Perrone: "H-contact semi-Riemannian manifolds", Journal Geometry and Physics, 71 (2013), 11-21

D. Perrone: "Almost contact metric manifolds whose Reeb vector field is a harmonic section", Acta Math. Hungar. 138 (1-2), (2013) 102–126

D. Perrone: "Minimal Reeb vector fields on almost cosymplectic manifolds", Kodai Math. J. 36 (2013),258-274.

D. Perrone: "Geodesic Ricci solitons on unit tangent sphere bundles", Ann. Global Anal. Geom. 44 (2) (2013), 91-103

D. Perrone: "Minimal unit vector fields with respect to Riemannian natural metrics". Diff. Geom Appl. 31 (2013) 820835

Mathematical Analysis

A.A. Albanese, J. Bonet, W.J. Ricker: "Convergence of arithmetic means of operators in Fréchet spaces", J. Math. Anal. Appl. 401 (2013) 160-173.

A.A. Albanese, J. Bonet, W.J. Ricker: "Montel resolvents and uniformly mean ergodic semigroups of linear operators", Quaest. Math. 36 (2013), 253-290.

A.A. Albanese, X. Barrachina, E.M. Mangino, A. Peris: "Distributional chaos for strongly continuous semigroups of operators", Comm. Pure Applied Math. 12, (5), (2013), 2069-2082.

A.A. Albanese and E.M. Mangino: "One-dimensional degenerat diffusion operators", Mediterr.J. Math. 10 (2013), 707-730.

A. Calcagnì , L. Lombardi, E. Pascali: "Non-convex fuzzy data and fuzzy statistic: a first descriptive approach to data analysis" Soft Computing, pp. 1-14, 2013

M. Carriero, A. Leaci and F. Tomarelli:  "Image inpainting via variational approximation of a Dirichlet problem with free discontinuity,  Advances in Calculus of Variations, Published Online: 2013-04-06, DOI 10.1515 /acv-2012- 0020, 1-29, (2013).

S. Fornaro, G. Metafune, D. Pallara, R. Schnaubelt: "One-dimensional degenerate operators in $L^p$--space", J. Math. Anal. Appl. 402 (2013) 308 - 318

Le V. Ut, E. Pascali: "A model for the problem of the cooperation/competition between infinite continuous species" Ricerche di Matematica, vol 62 n 1, 139-153, (2013) ISSN 0035-5038, DOI 10.1007/s11587-013-0148-6

C. Spina: "Kernel estimates for some elliptic elliptic operators with unbounded diffusion coefficients in the one-dimensional and bi-dimensional cases, Semigroup Forum, 86 (1), (2013), pp. 67-82.

Numerical Analysis

R. Garrappa, M. Popolizio: "Evaluation of Generalized Mittag-–Leffler functions on the Real line'',Advances in Computational Mathematics, Vol. 39, Issue 1, pp. 205-225, 2013

M. Popolizio: "A matrix approach for partial differential equations with Riesz space fractional derivatives'', Eur. Phys. J. Special Topics 222, pp.1975–1985, 2013

Mathematical Physics

M. Leo, R. A. Leo, P. Tempesta. "A non--Boltzmannian behaviour of the energy distribution for quasistationary regimes of the Fermi--Pasta--Ulam beta systems"  Annals of Physics, 333  (2013) 12.

R. Castelli, F. Paparella, A. Portaluri: "Singular dynamics under a weak potential on a sphere"  Nonlinear Differential Equations and Applications (NoDEA) 20 (2013), 845-872

K. Mazzocco , A.M. Cherubini, P. Cherubini, On the short horizon of spontaneous iterative reasoning in logical puzzles and games, Organizational Behavior and Human Decision Processes, 121 (2013),14-40

U. Magnea, R. Sciascia, F. Paparella, R. Tiberti, A. Provenzale: "A model for high-altitude alpine lake ecosystems and the effect of introduced fish". Ecological Modelling 251 (2013) 211-220

F. Paparella, A. Portaluri, "Geometry of Stationary Solutions for a System of Vortex Filaments: a Dynamical Approach". Discrete and Continuous Dynamical Systems 33 (2013) 3011-3042.

L. Roselli, E. Stanca, F. Paparella, A. Mastrolia, A. Basset, "Determination of Coscinodiscus cf. granii biovolume by confocal microscopy: comparison of calculation models" Journal of Plankton Research 35 (1), 135-145

R. Ruggio, M. Vichi, F. Paparella, S. Masina "Climatic trends of the equatorial undercurrent: A backup mechanism for sustaining the equatorial Pacific production". Journal of Marine Systems 121 (2013) 11-23.

Probability and Statistics

C. De Michele, G. Salvadori, R. Vezzoli, and S. Pecora. "Multivariate assessment of droughts: frequency analysis and Dynamic Return Period". Water Resour. Res., 49(10) (2013) 6985-6994 doi: 10.1002/wrcr.20551

F. Durante, J. Fernandez-Sanchez, C. Sempi, "A note on the notion of singular copula", Fuzzy Sets and Systems 211 (2013) 120-122. 

F. Durante, J. Fernandez-Sanchez, C. Sempi, "A topological proof of Sklar's theorem", Applied  Mathematics  Letters, 26 (2013) 945-948.

F. Durante, J. Fernandez-Sanchez, C. Sempi, "Multivariate patchwork copulas: a unified approach with applications to partial comonotonicity", Insurance: Math. and Econom. 53 (2013) 897-905.

G. Salvadori, F. Durante, and C. De Michele. "Multivariate return period calculation via survival functions". Water Resour. Res. 49 (2013) 2308-2311. doi:10.1002/wrcr.20204

G. Salvadori, F. Durante, and E. Perrone. "Semi-parametric approximation of the Kendallos distribution and multivariate Return Periods". Journal de la Sociètè Francaise de Statistique, 154(1) (2013), 151-173 ISSN: 2102-6238

G. Salvadori, G. R. Tomasicchio, and F. D'Alessandro. "Multivariate approach to design coastal and off-shore structures". Journal of Coastal Research, 65 (Special Issue) (2013) 386-391. doi: 10.2112/SI65-066.1

Scientific Software
R. Vitolo, CDIFF: a REDUCE package for computations in geometry of PDEs, software, user guide and examples, version 3.5. New procedures for computations with Hamiltonian operators. Freely available at the Geometry of the Differential Equations website http://gdeq.org/Categohttp://gdeq.org/Category:Softwarery:Software. CDIFF is based on older software which is included in the official REDUCE distribution  http://sourceforge.net/projects/reduce-algebra/.

G. Co', F. Paparella and D. Dell'Anna Editors